# SDR SWAA2016032850254

- Difficulty date: March 24, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 58,467 hours, 45,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMER EXIT LIGHT COVER LOOSE.  SECURED COVER IAW SIP.
